# SDR 5APR577Y31

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N687AF
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 3,118 hours, 2,887 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,118 hours, 2,887 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244759C
- Condition: Broken
- Location: Mlg Brake
- Part time: 853 hours, 844 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK THE RT MAIN BRAKE OTBD BRAKE DISC WAS DISCOVERED BROKEN. R & R BRAKE ASSEMBLY IAW MM.
